Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 86, NWS Lake Charles, LA

November 1, 2018Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this river flood warning at Nov 1, 2018, 9:35 AM CDT for Hardin County, Jefferson County, Texas. It took effect at Nov 1, 2018, 9:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Nov 1, 2018, 9:35 AM CDT (14:35 UTC)
In effect from
Nov 1, 2018, 9:00 PM CDT
Expired
Nov 4, 2018, 8:30 PM CST
In force
3 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 25.33 ft at Nov 5, 2018, 2:00 PM CST.

actionminormoderate1520253011/0111/0211/0311/0411/0511/06
Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

166 
WGUS44 KLCH 011435
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
935 AM CDT Thu Nov 1 2018

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Texas...

  Neches River at Neches River Saltwater Barrier
  Pine Island Bayou Near Sour Lake

TXC199-241-245-361-020435-
/O.NEW.KLCH.FL.W.0085.181103T1200Z-181106T1300Z/
/NSBT2.1.ER.181103T1200Z.181104T0600Z.181105T1300Z.NO/
935 AM CDT Thu Nov 1 2018

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Neches River at Neches River Saltwater Barrier.
* from Saturday morning to Tuesday morning...or until the warning is 
  cancelled.
* At 9:15 AM Thursday the stage was 2.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by Saturday morning and continue 
  to rise to near 4.4 feet by early Sunday morning. the river will 
  fall below flood stage by Monday morning.
* Impact...At stages near 5.0 feet...Water is about two feet over 
  portions of Four Oaks Ranch Road.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC199-245-020435-
/O.NEW.KLCH.FL.W.0086.181102T0200Z-181105T0230Z/
/SOLT2.1.ER.181102T0200Z.181102T1800Z.181104T1430Z.NO/
935 AM CDT Thu Nov 1 2018

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Pine Island Bayou Near Sour Lake.
* from this evening to Sunday evening...or until the warning is 
  cancelled.
* At 8:45 AM Thursday the stage was 23.7 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 26.3 feet by tomorrow early afternoon. the river will fall 
  below flood stage by Sunday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
3 follow-up statements
129 
WGUS84 KLCH 011507
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1007 AM CDT Thu Nov 1 2018

...The Flood Warning continues for the following rivers in Texas..
  Neches River at Neches River Saltwater Barrier
  Pine Island Bayou Near Sour Lake

TXC199-241-245-361-020506-
/O.CON.KLCH.FL.W.0085.181103T1200Z-181106T1300Z/
/NSBT2.1.ER.181103T1200Z.181104T0600Z.181105T1300Z.NO/
1007 AM CDT Thu Nov 1 2018

The Flood Warning continues for
  The Neches River at Neches River Saltwater Barrier.
* from Saturday morning to Tuesday morning...or until the warning is 
  cancelled.
* At  9:15 AM Thursday the stage was 2.8 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by Saturday morning and continue 
  to rise to near 4.4 feet by early Sunday morning.the river will 
  fall below flood stage by Monday morning.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC199-245-020506-
/O.CON.KLCH.FL.W.0086.181102T0200Z-181105T0230Z/
/SOLT2.1.ER.181102T0200Z.181102T1800Z.181104T1430Z.NO/
1007 AM CDT Thu Nov 1 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* from this evening to Sunday evening...or until the warning is 
  cancelled.
* At  9:45 AM Thursday the stage was 23.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 26.3 feet by tomorrow early afternoon.the river will fall 
  below flood stage by Sunday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
156 
WGUS84 KLCH 020101
FLSLCH


Flood Statement
National Weather Service Lake Charles La
801 PM CDT Thu Nov 1 2018

...The Flood Warning continues for the following rivers in Texas...

  Neches River at Neches River Saltwater Barrier
  Pine Island Bayou Near Sour Lake

TXC199-241-245-361-021501-
/O.EXT.KLCH.FL.W.0085.181104T0000Z-181105T1900Z/
/NSBT2.1.ER.181104T0000Z.181104T1200Z.181104T1900Z.NO/
801 PM CDT Thu Nov 1 2018

The Flood Warning continues for
  The Neches River at Neches River Saltwater Barrier.
* from Saturday evening to Monday afternoon...or until the warning is
  cancelled.
* At  7:15 PM Thursday the stage was 2.1 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by Saturday evening and continue 
  to rise to near 4.1 feet by Sunday morning. The river will fall 
  below flood stage by Sunday early afternoon.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC199-245-021501-
/O.EXT.KLCH.FL.W.0086.181103T0000Z-181104T0600Z/
/SOLT2.1.ER.181103T0000Z.181103T0600Z.181103T1800Z.NO/
801 PM CDT Thu Nov 1 2018

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* from Friday evening to late Saturday night...or until the warning 
  is cancelled.
* At  7:45 PM Thursday the stage was 24.2 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by tomorrow evening and continue 
  to rise to near 25.1 feet by early Saturday morning. The river will 
  fall below flood stage by Saturday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
452 
WGUS84 KLCH 021617
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1117 AM CDT Fri Nov 2 2018

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Pine Island Bayou Near Sour Lake

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville
  Neches River at Neches River Saltwater Barrier

LAC011-019-TXC351-361-030616-
/O.EXT.KLCH.FL.W.0087.181103T0600Z-000000T0000Z/
/DWYT2.1.ER.181103T0600Z.181107T0100Z.000000T0000Z.NO/
1117 AM CDT Fri Nov 2 2018

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Sabine River Near Deweyville.
* from late tonight until further notice...or until the warning is 
  cancelled.
* At 10:45 AM Friday the stage was 23.7 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 24.3 feet by Tuesday evening. Additional 
  rises are possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.
* Impact...At stages near 23.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3057 9363 3011 9364 3011 9378 3031 9381
      3062 9378

$$

TXC199-241-245-361-030616-
/O.EXT.KLCH.FL.W.0085.181104T0600Z-181105T1300Z/
/NSBT2.1.ER.181104T0600Z.181104T0600Z.181104T1300Z.NO/
1117 AM CDT Fri Nov 2 2018

The Flood Warning continues for
  The Neches River at Neches River Saltwater Barrier.
* from late Saturday night to Monday morning...or until the warning 
  is cancelled.
* At 10:15 AM Friday the stage was 2.1 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Sunday morning.

&&
 
LAT...LON 3033 9404 3008 9401 3008 9413 3033 9421

$$

TXC199-245-021647-
/O.CAN.KLCH.FL.W.0086.000000T0000Z-181104T0600Z/
/SOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1117 AM CDT Fri Nov 2 2018

The Flood Warning is cancelled for
  The Pine Island Bayou Near Sour Lake.
* At 10:45 AM Friday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Nov 1, 6:38 AM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Nov 1, 6:38 AM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
638 AM CDT Thu Nov 1 2018

.AVIATION...Rain continues to exit the area this morning, however
post frontal mvfr and ifr stratus will remain into mid day.
Ceilings will improve this afternoon and vfr conditions are
expected tonight.

&&

.PREV DISCUSSION... /issued 522 AM CDT Thu Nov 1 2018/

DISCUSSION...
Pre-frontal band of thunderstorms continues to push EWD and out of
the inland forecast area early this morning, taking the severe
weather risk along with it. Per recent coord with SPC, the Tornado
Watch is now no longer in effect for any of my LA parishes. The
trailing stratiform rain shield extends about 100 miles behind the
band of TSTMS, with the actual CDFNT not too far behind the
clearing line. First period morning PoP/Wx grids were based on
short term radar trends and guidance, which indicates rain should
be east of the area by around noon. Cloud cover will take longer
to erode, but there is expected to be some clearing over E TX
through the afternoon and across the remainder of the area through
tonight.

CAA in the wake of the front will yield much cooler temperatures
this afternoon and tonight, with low temperatures by FRI morning
in the mid/upper 40s away from the coast. This shot of cooler and
drier air looks to be short lived, however, as global models
continue to advertise a rather progressive pattern through the
middle of next week, with a series of shortwave trofs translating
through an otherwise persistent mean central CONUS trof.
Considerable difference between the GFS and other global models on
the first of these features slated to drop through the Plains/MS
River Valley this weekend, with its amplified solution deemed an
outlier at this time. Still, even the weaker scenarios offered by
the other global models depict a moderation in temperatures amid
returning southerly flow over the weekend, with at least low to
mid range PoPs as a weak front limps toward the area.

Differences among the global models continues and increases through
early next week regarding the amplitude of additional shortwave
energy crossing the Rockies and onto the Plains. Generally
followed the consensus/WPC solution of another frontal boundary
sagging through the area on TUE, though confidence in specifics is
not great at this time.

13

MARINE...
Showers and thunderstorms will continue to push east across the
coastal waters this morning as a cold front moves through the
region. Strong and gusty south winds will persist ahead of the
front with a modest northerly flow developing in its wake. Winds
will diminish by the weekend then gradually shift more southerly
as high pressure shifts east of the region.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  64  44  66  46 /  10  10   0   0
LCH  68  49  69  51 /  10  10   0   0
LFT  70  50  67  50 /  30  10   0   0
BPT  66  48  69  53 /  10  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ472-
     475.

     Small Craft Exercise Caution from 4 PM CDT this afternoon
     through late tonight for GMZ472-475.

     Small Craft Advisory until 7 AM CDT this morning for GMZ450-452-
     455-470.

     Small Craft Exercise Caution through late tonight for GMZ450-452-
     455-470.

     Small Craft Exercise Caution until 7 AM CDT this morning for
     GMZ435.

&&

AVIATION...05
Hazardous weather outlook, Nov 1, 6:04 AM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
604 AM CDT Thu Nov 1 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
021100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
604 AM CDT Thu Nov 1 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-021100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
604 AM CDT Thu Nov 1 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Modest northerly winds are expected in the wake of a cold front
pushing through the coastal waters this morning. Elevated seas
resulting from the strong southerly flow that occurred ahead of
the front will gradually subside through the day. A small craft
advisory is in effect for the waters beyond 20 nm east of
Intracoastal City through this afternoon. Small craft should
exercise caution over all of the Gulf waters through this evening,
and possibly through Friday morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Modest north winds will linger into Friday morning before
easing by the afternoon.

An onshore flow is expected to develop on Saturday, periodically
becoming modest through early next week. Small craft may need to
exercise caution at times.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

13

In the hours before

Local storm report, Nov 1, 4:42 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
442 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     MARINE TSTM WIND FRESHWATER CITY         29.55N 92.31W
11/01/2018  M41 MPH          VERMILION          LA   OTHER FEDERAL

            A GUST OF 36 KTS WAS RECORDED AT FRESHWATER LOCK.

1230 AM     MARINE TSTM WIND 3 SW CAMERON            29.77N 93.34W
11/01/2018  M45 MPH          CAMERON            LA   C-MAN STATION

            A WIND GUST OF 39 KTS WAS RECORDED AT CAPL1.

&&

ATINGLER
Local storm report, Nov 1, 4:47 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     MARINE TSTM WIND 1 E SABINE PASS         29.73N 93.87W
11/01/2018  M41 MPH          CAMERON            LA   C-MAN STATION

            A WIND GUST OF 36 KTS WAS RECORDED AT SABINE PASS.

&&

ATINGLER
Local storm report, Nov 1, 4:47 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT-COR TIME
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     MARINE TSTM WIND 1 E SABINE PASS         29.73N 93.87W
10/31/2018  M41 MPH          CAMERON            LA   C-MAN STATION

            A WIND GUST OF 36 KTS WAS RECORDED AT SABINE PASS.

&&

ATINGLER
Local storm report, Nov 1, 5:04 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     MARINE TSTM WIND 65 S BURNS POINT        28.63N 91.49W
11/01/2018  M51 MPH          GMZ475             XX   AWOS

            WINDS WERE SUSTAINED AT 34 KTS GUSTING TO 44 KTS AT KEIR.

&&

ATINGLER
Local storm report, Nov 1, 8:01 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
801 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     E BUNDICK LAKE          30.75N 93.11W
10/31/2018                   BEAUREGARD         LA   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES/POWERLINES DOWN EAST OF
            BUNDICK. AREAS INCLUDE ROUTES 394,1147,113, AND BLANCHARD
            RD.

0940 PM     TSTM WND DMG     S GRANT                 30.79N 92.95W
10/31/2018                   ALLEN              LA   EMERGENCY MNGR

            PART OF ROUTE 26 IN ALLEN PARISH NEAR GRANT CLOSED DUE TO
            DOWNED TREES.

0100 AM     TSTM WND DMG     GRAND CHENIER           29.77N 92.97W
11/01/2018                   CAMERON            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED SOME TREES DOWN IN ROAD NEAR
            GRAND CHENIER.

0108 AM     TSTM WND DMG     JENNINGS                30.22N 92.66W
11/01/2018                   JEFFERSON DAVIS    LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED SOME POWER LINES DOWN IN
            JENNINGS.

0333 AM     TSTM WND DMG     FRANKLIN                29.80N 91.51W
11/01/2018                   ST. MARY           LA   911 CALL CENTER

            TREE BLOWN DOWN IN FRANKLIN.

0333 AM     FLASH FLOOD      KOUNTZE                 30.37N 94.32W
11/01/2018                   HARDIN             TX   911 CALL CENTER

            MULTIPLE ROAD CLOSURES IN HARDIN COUNTY DUE TO FLOODING

&&

RMEGNIA
Local storm report, Nov 1, 9:10 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
910 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     CARLYSS                 30.18N 93.37W
10/31/2018                   CALCASIEU          LA   EMERGENCY MNGR

            MULTIPLE REPORTS OF DOWNED TREES, POWER LINES, AND
            SNAPPED POWER POLES IN CARLYSS.

&&

RMEGNIA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 7:11 PM CDTTornado WarningLCHHardin49 min
Oct 31, 7:14 PM CDTTornado WarningLCHJasper, Newton14 min
Oct 31, 7:30 PM CDTSevere Thunderstorm WarningLCHHardin47 min
Oct 31, 7:38 PM CDTTornado WarningLCHJasper52 min
Oct 31, 7:57 PM CDTSpecial Weather StatementLCHOrange48 min
Oct 31, 8:10 PM CDTTornado WarningLCHJasper, Newton27 min
Oct 31, 8:15 PM CDTTornado WarningLCHJasper, Newton26 min
Oct 31, 8:40 PM CDTSevere Thunderstorm WarningLCHNewton65 min
Oct 31, 8:55 PM CDTFlash Flood WarningLCHHardin3 hr
Oct 31, 10:16 PM CDTSpecial Weather StatementLCHHardin44 min
Oct 31, 10:31 PM CDTSpecial Weather StatementLCHJasper, Jefferson, Newton, Orange44 min
Oct 31, 11:29 PM CDTSevere Thunderstorm WarningLCHOrange61 min
Nov 1, 9:35 AM CDTRiver Flood WarningLCHHardin, Jasper, Jefferson, Orange5 days

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.